This article will review the case of a young patient with mental retardation, autistic disorder, and Tourette Syndrome who exhibited a favourable treatment response preferentially to risperidone. His presentation, however, was complicated by an exquisite sensitivity to risperidone displayed in the form of recurrent oculogyric crises. In this article, we will outline a review of the case, a survey of the incidence and risk factors of oculogyric crises, as well as a review of the literature on risperidone sensitivity, followed by a review of alternate options for the prevention of oculogyric crises.
http://linkedlifedata.com/resource/pubmed/commentcorrection/21804851-10473482, http://linkedlifedata.com/resource/pubmed/commentcorrection/21804851-10495045, http://linkedlifedata.com/resource/pubmed/commentcorrection/21804851-15189107, http://linkedlifedata.com/resource/pubmed/commentcorrection/21804851-15927338, http://linkedlifedata.com/resource/pubmed/commentcorrection/21804851-16379507, http://linkedlifedata.com/resource/pubmed/commentcorrection/21804851-16569800, http://linkedlifedata.com/resource/pubmed/commentcorrection/21804851-2894780
Low-Dose Risperidone-Induced Oculogyric Crises in an Adolescent Male with Autism, Tourette's and Developmental Delay.
Department of Psychiatry, University of Ottawa, Ottawa, Ontario.